MAUDE Adverse Event Report: AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE

AXONICS MODULATION TECHNOLOGIES, INC. AXONICS; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Model Number 1101
Medical Device Problem Codes Charging Problem (2892); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this neurostimulator began to experience charging issues, as the patient's baseline symptoms were returning.It was noted the remote would not connect as the device was going into hibernation mode.The charger was put over the ins to remove from hibernation mode.The charger connected to the ins and the patient was able to charge.It was confirmed the impedances were good; however, the battery was low.The patient charged the ins that night and the following morning for one hour and it was confirmed the battery was solid green.The remote failed to connect after four attempts and after resetting the remote, the connection was still unsuccessful.A different charger was used for 30 minutes before receiving the disconnect tone and when attempting to connect the patient's remote it flashed with an orange light before turning off.The patient met with the physician to troubleshoot and discuss ins revision.It was noted that impedances remain good and the battery was completely depleted.The ins went back into hibernation mode.The patient's ins was revised.No other patient complications were reported.
 
Additional Manufacturer Narrative
Block d2b: additional pro code qon.Block g4: additional premarket/510 (k) p190006.

Brand Name
AXONICS
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCONTINENCE
Manufacturer (Section D)
AXONICS MODULATION TECHNOLOGIES, INC.
15515 sand canyon ave
irvine CA 92618
Manufacturer (Section G)
AXONICS INC
26 technology dr
irvine CA 92618
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24831802
Report Number2124215-2026-19330
Device Sequence Number9169020
Product Code EZW
UDI-Device Identifier10810005340066
UDI-Public(01)10810005340066(11)200630(17)220930
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P180046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number1101
Device Catalogue Number1101
Device Lot NumberAX1H159116
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Initial Report FDA Received Date04/09/2026
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age53 YR
Patient SexFemale
Patient RaceWhite